MathSciNet Relay Station
MathSciNet bibliographic data
MR1346200 34E05 (34A20 34A25)
Loday-Richaud, Michèle Solutions formelles des systèmes différentiels linéaires méromorphes et sommation. (French) [Formal solutions of linear meromorphic differential systems, and summation] Exposition. Math. 13 (1995), no. 2-3, 116–162.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement